# SDR FDEA200907212687

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BSC1505100620
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM UPPER SURFACE AT BS 377, LBL 61, HAS SURFACE CORROSION. REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS PER SRM 53-00-51, DETAIL 3, FIG. 101. CUT OUT DAMAGED AREA AND REMOVED PREVIOUS REPAIR OF UPPER TEE CHORD, BS 377, LBL 70 - RBL 34, IAW SRM 53-00-51. FABRICATED UPPER TEE CHORD, -2 / -3 REPAIR ANGLES PER SRM 53-00-51, FIG. 201, REPAIR 3 & MAE TRAVELER T9/798554. LOCATED / DRILLED ALL REPAIR PARTS PER SRM 51-40-05 / 53-00-51, FIG. 201, REPAIR 3. INSTALLED ALL REPAIR PARTS IAW SRM 53-00-51, FIG 201, REPAIR 3. THIS IS A CAT. "A" MAJOR REPAIR.
